Gaviscon Extra Strength Liquid provides fast relief from heartburn and acid reflux that lasts for hours. Feel Gaviscon’s foaming action start to work as soon as you take it. Doctor recommended Gaviscon is free from sugar, lactose and gluten.
Medicinal Ingredients: 375 mg Sodium Alginate (Derived from Brown Seaweed), 150 mg Calcium Carbonate, 150 mg Aluminum Hydroxide/ Teaspoon (5 ml).
Non-Medicinal Ingredients: (Alpha) Cetylpyridinium Chloride, Fruit Flavour, Silicon Dioxide, Sodium Bicarbonate, Sodium Cyclamate, Sodium Methyl Hydroxybenzoate, Sodium Propyl Hydroxybenzoate, Water, Xanthan Gum.
Caution: Consult a doctor if symptoms persist beyond 2 weeks or recur. Except under your doctor’s advice, if pregnant or on a low-salt diet, do not exceed 2 teaspoons per day, do not take if you suffer from kidney disease or within 2 hours of another medicine because effectiveness may be altered. Keep out of reach of children. Do not freeze. Store between 15?C and 25C. Security Feature: Do not use if printed neckband is broken or missing.